# SDR ASAA2023040742761

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 28,933 hours, 9,078 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HDG SEL LIGHT ON MCP WILL NOT ILLUMINATE. GROUNDED - YES. CLEANED CONTACTS, LIGHT OPS CKS NML.
